Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 94, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 30, 2016, 6:25 PM CDT for Ellis County, Johnson County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 6:25 PM CDT (23:25 UTC)
- Expired
- Mar 30, 2016, 7:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Ellis County, TX, Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 19 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 6:31 PM CDT | TSTM WND GST 60 | Venus, TX | 60 MPH WIND MEASURED BY AMATEUR RADIO OPERATOR |
| Mar 30, 6:50 PM CDT | HAIL 1 | Midlothian, TX | NICKEL TO QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Mar 30, 5:36 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1073 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
393
WUUS54 KFWD 302325
SVRFWD
TXC139-251-310030-
/O.NEW.KFWD.SV.W.0094.160330T2325Z-160331T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 730 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENUS...OR
NEAR ALVARADO...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRAND PRAIRIE...MANSFIELD...CEDAR HILL...BURLESON...WAXAHACHIE...
CLEBURNE...MIDLOTHIAN...GLENN HEIGHTS...RED OAK...KEENE...JOSHUA...
ALVARADO...OVILLA...VENUS...OAK LEAF...MAYPEARL...CROSS TIMBER...PECAN
HILL AND BRIAROAKS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35W BETWEEN MILE MARKERS 19 AND 37.
INTERSTATE 35E BETWEEN MILE MARKERS 394 AND 410.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 9760 3235 9759 3255 9736 3255 9693
3254 9676 3231 9676
TIME...MOT...LOC 2325Z 267DEG 17KT 3246 9715
HAIL...1.75IN
WIND...60MPH
$$
BAIN3 follow-up statements
563
WWUS54 KFWD 302340
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT WED MAR 30 2016
TXC139-251-310030-
/O.CON.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-JOHNSON TX-
640 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ELLIS AND NORTHEASTERN JOHNSON COUNTIES...
AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MIDLOTHIAN TO NEAR VENUS...MOVING EAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 65 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS AND DOPPLER RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRAND PRAIRIE...MANSFIELD...CEDAR HILL...WAXAHACHIE...CLEBURNE...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...KEENE...ALVARADO...OVILLA...VENUS...
OAK LEAF...MAYPEARL AND PECAN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3255 9722 3255 9693 3254 9676 3231 9676
3231 9744 3245 9731
TIME...MOT...LOC 2339Z 281DEG 18KT 3251 9704 3237 9711
HAIL...1.75IN
WIND...60MPH
$$
92225
WWUS54 KFWD 302355
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT WED MAR 30 2016
TXC251-310004-
/O.CAN.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
JOHNSON TX-
655 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
3254 9676 3231 9676
TIME...MOT...LOC 2354Z 286DEG 17KT 3247 9697 3235 9703
$$
TXC139-310030-
/O.CON.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-
655 PM CDT WED MAR 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN ELLIS COUNTY...
AT 654 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIDLOTHIAN TO NEAR MAYPEARL...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS AND DOPPLER RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
OVILLA AROUND 705 PM CDT.
OAK LEAF AROUND 710 PM CDT.
RED OAK AROUND 715 PM CDT.
WAXAHACHIE AROUND 720 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE PECAN
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
3254 9676 3231 9676
TIME...MOT...LOC 2354Z 286DEG 17KT 3247 9697 3235 9703
HAIL...1.25IN
WIND...60MPH
$$
92127
WWUS54 KFWD 310028
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 PM CDT WED MAR 30 2016
TXC139-310038-
/O.EXP.KFWD.SV.W.0094.000000T0000Z-160331T0030Z/
ELLIS TX-
728 PM CDT WED MAR 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 3231 9709 3237 9709 3255 9700 3255 9684
3254 9676 3231 9676
TIME...MOT...LOC 0027Z 267DEG 17KT 3247 9697 3235 9703
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:43 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Mar 30, 2:43 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 243 PM CDT WED MAR 30 2016 .DISCUSSION... EARLY AFTERNOON SATELLITE IMAGERY CONTINUES TO SHOW SOME BREAKS IN THE CLOUD COVER MAINLY WEST OF INTERSTATE 35. TEMPERATURES HAVE WARMED INTO THE UPPER 70S AND LOWER 80S WITH THE DRYLINE MIXING EAST TOWARD WICHITA FALLS AND EXTENDING SOUTHWEST TOWARD SWEETWATER. LARGE SCALE FORCING FOR ASCENT CONTINUES TO SPREAD OVER THE AREA AND SHOULD HAVE NO PROBLEM LIFTING SURFACE BASED PARCELS ACROSS NORTH TEXAS THROUGH THIS EVENING. THE 18Z FWD SOUNDING DID INDICATE THE PRESENCE OF TWO WEAK CAPS...LIKELY THE RESULT OF SOME SUBSIDENCE IN THE WAKE OF EARLIER CONVECTION. OBJECTIVE ANALYSIS OF SEVERE PARAMETERS INDICATES THAT MOST OF NORTH TEXAS IS QUITE UNSTABLE WITH 1500-2000 J/KG CAPE WITH POCKETS OF HIGHER INSTABILITY IN AREAS WHERE THE SUN HAS PEAKED OUT. WIDESPREAD INHIBITION CONTINUES TO WEAKEN WHICH WILL SUPPORT MORE CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. THE DRYLINE WILL CONTINUE TO MOVE EAST THIS EVENING AND SCATTERED SEVERE THUNDERSTORMS WILL EVENTUALLY MOVE ACROSS NORTH TEXAS WITH THE BEST CHANCES ACROSS THE NORTHERN HALF OF THE CWA. STEEP LAPSE RATES WILL SUPPORT A VERY LARGE HAIL THREAT AND DAMAGING WIND THREAT. THE TORNADO THREAT WILL LIKELY BE LIMITED INITIALLY OWING TO GENERALLY WEAK DEEP LAYER SHEAR AND A BACKED MID LEVEL WIND PROFILE. THE WIND PROFILE IS EXPECTED TO BECOME A LITTLE MORE FAVORABLE LATER THIS EVENING AS THE STORMS CONTINUE EAST SO THIS POTENTIAL WILL CONTINUE TO BE MONITORED. CONCERNING THE FORECAST...WILL HAVE THE HIGHEST POPS SPREADING EAST INTO THE METROPLEX ALONG THE I-35 CORRIDOR AND NORTH TO THE RED RIVER THROUGH EARLY EVENING WITH A PROGRESSION RATHER QUICKLY INTO THE ARKLATEX BY MIDNIGHT. OVERNIGHT...AS THE MAIN TROUGH REMAINS TO THE WEST...WE WILL STILL BE IN A FAVORABLE AREA FOR ASCENT. MOST OF THE MODEL GUIDANCE BRING A SLUG OF MID LEVEL MOISTURE ACROSS NORTH TEXAS AFTER MIDNIGHT. IF THIS PANS OUT WITH STEEP LAPSE RATES STILL IN PLACE...ISOLATED ELEVATED CONVECTION MAY DEVELOP. HAIL WOULD BE THE MAIN THREAT WITH ANY STORMS LATE OVERNIGHT. BY THURSDAY MORNING...THE COLD FRONT MOVES THROUGH NORTH TEXAS USHERING IN SOME DRIER AIR AND CLEARING SKIES. THE NICE WEATHER WILL BE BRIEF AS CLOUDS ARE EXPECTED TO RETURN TO THE AREA FRIDAY WITH THE MAIN TROUGH MOVING ACROSS THE AREA. A STRONGER TROUGH ALSO MOVES THROUGH THE MIDWEST DURING THIS TIME SENDING A SECONDARY COLD FRONT THROUGH THE REGION. THIS SHOULD ALLOW TEMPERATURES ON FRIDAY TO BE RATHER COOL WITH HIGHS IN THE 60S AREAWIDE. IN ADDITION...SOME WEAK ASCENT WILL SUPPORT SOME LIGHT RAIN SHOWERS...ALTHOUGH RAIN CHANCES ARE GENERALLY AROUND 20 PERCENT. AS WE HEAD INTO THE WEEKEND AND EARLY NEXT WEEK...UPPER LEVEL RIDGING BUILDS INTO THE AREA ALLOWING TEMPERATURES TO WARM INTO THE 70S ON SATURDAY AND SUNDAY AND LOWER 80S BY MONDAY. MOST OF NEXT WEEK LOOKS QUIET WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. DUNN && .AVIATION... /ISSUED 1247 PM CDT WED MAR 30 2016/ THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS MOVED ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS MORNING...AND THE REMAINING STORMS EXTENDED EAST OF A PARIS TO WAXAHACHIE TO LAMPASAS LINE AS OF 1730Z. THIS ACTIVITY WILL CONTINUE TO MOVE OFF TO THE EAST. THE NEXT THREAT OF THUNDERSTORMS FOR THE METROPLEX AND WACO TAF SITES WILL BE LATE AFTERNOON/EARLY EVENING. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THAT EXTENDED FROM SOUTHWESTERN OKLAHOMA TO EAST OF KCDS /CHILDRESS/ TO KBPG /BIG SPRING/ AT 1730Z. THE CURRENT TIMING HAS THESE STORMS AFFECTING THE METROPLEX TAF SITES 22Z-01Z...AND 00Z-03Z AT WACO. THERE WILL BE THE POTENTIAL FOR HAIL UP TO THE SIZE OF GOLFBALLS AND VERY STRONG GUSTY WINDS. THE STORM THREAT WILL SHIFT TO THE EAST OF THE I-35 CORRIDOR LATE THIS EVENING. VFR CONDITIONS ARE THEN EXPECTED TO RETURN TO THE METROPLEX...BUT STRATUS MAY COME BACK IN FOR THE 06 TO 15Z PERIOD AT WACO. A COLD FRONT WILL MOVE THROUGH THE METROPLEX TOWARD SUNRISE /12Z/ WITH A WIND SHIFT TO THE NORTHWEST AT 10 TO 15 KNOTS. THE WIND SHIFT AT WACO WILL 13 TO 15Z. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 75 49 63 44 / 50 10 5 20 10 WACO, TX 60 76 49 64 43 / 40 5 5 20 10 PARIS, TX 60 74 46 64 41 / 70 10 5 10 10 DENTON, TX 54 73 43 62 40 / 40 5 5 10 10 MCKINNEY, TX 57 73 44 63 41 / 60 10 5 20 10 DALLAS, TX 60 75 48 63 45 / 50 10 5 20 10 TERRELL, TX 60 73 48 65 43 / 70 10 5 20 10 CORSICANA, TX 63 76 51 66 45 / 60 10 5 20 10 TEMPLE, TX 62 78 50 65 44 / 30 5 5 20 10 MINERAL WELLS, TX 53 74 44 62 39 / 20 5 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 30, 3:40 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED MAR 30 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. A DRYLINE WILL CONTINUE TO MOVE INTO NORTH TEXAS THROUGH THIS EVENING AND A COLD FRONT WILL OVERTAKE THE DRYLINE OVERNIGHT TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS AREA WIDE THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL ACCOMPANY SOME OF THE STORMS. A FEW TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS NORTH AND CENTRAL TEXAS THROUGH THIS EVENING.
In the hours before
Local storm report, Mar 30, 5:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TSTM WND GST MANSFIELD 32.57N 97.13W
03/30/2016 E65 MPH JOHNSON TX AMATEUR RADIO
287 AND RUSSELL CARY RD IN MANSFIELDLocal storm report, Mar 30, 5:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 S CROWLEY 32.55N 97.32W
03/30/2016 E1.00 INCH TARRANT TX PUBLIC
NICKEL TO QUARTER SIZED HAIL ON FM1107Local storm report, Mar 30, 5:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 9 N HAMILTON 31.83N 98.12W
03/30/2016 E1.25 INCH HAMILTON TX AMATEUR RADIO
HAIL FROM QUARTER OF AN INCH UP TO HALF DOLLAR SIZED
HAIL GUST UP TO 60MPHLocal storm report, Mar 30, 6:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL BRIAROAKS 32.49N 97.30W
03/30/2016 E1.25 INCH JOHNSON TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN BRIAROAKSLocal storm report, Mar 30, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 4 NE HAMILTON 31.74N 98.07W
03/30/2016 E1.00 INCH HAMILTON TX TRAINED SPOTTER
1 INCH HAIL 4 MILES NE OF HAMILTONLocal storm report, Mar 30, 6:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 1 S LILLIAN 32.49N 97.20W
03/30/2016 E1.75 INCH JOHNSON TX AMATEUR RADIO
GOLF BALL SIZED HAIL JUST SOUTH OF LILIANThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:18 PM CDT | Wind Advisory | FWD | Bell, Collin, Cooke, Dallas, Denton, Ellis and 16 more | 4 hr |
| Mar 30, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 20 min |
| Mar 30, 1:46 PM CDT | Special Weather Statement | FWD | Henderson | 14 min |
| Mar 30, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 67 min |
| Mar 30, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 40 min |
| Mar 30, 2:26 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 64 min |
| Mar 30, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Mar 30, 3:03 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Mar 30, 3:09 PM CDT | Special Weather Statement | FWD | Young | 21 min |
| Mar 30, 3:15 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 30, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| Mar 30, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 47 min |
| Mar 30, 4:32 PM CDT | Special Weather Statement | FWD | Tarrant | 43 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Mar 30, 4:49 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Mar 30, 4:58 PM CDT | Special Weather Statement | FWD | Hamilton | 47 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 42 min |
| Mar 30, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 66 min |
| Mar 30, 5:15 PM CDT | Tornado Warning | FWD | Johnson | 15 min |
| Mar 30, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 63 min |
| Mar 30, 5:52 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton | 3 hr |
| Mar 30, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 63 min |
| Mar 30, 6:05 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| Mar 30, 6:34 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 41 min |
| Mar 30, 6:42 PM CDT | Flash Flood Warning | FWD | Hamilton | 2 hr |
| Mar 30, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton, McLennan | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.